# SDR MEX2003505

- Difficulty date: October 27, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 39244421
- Part serial: 30200
- Condition: Failed
- Location: Anti Ice System
- Part time: 11,128 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING AIR FOIL ICE PROTECT WAS TURNED ON, THERE WAS A PRESSURIZATION LEAK WITH FLOW LIGHT ON AND CLIMB RATE BETWEEN 500 AND 800 FPM.  TO ATTEND THE FAIL, THE TECH PERSONNEL REPLACED THE PNEUMATIC AUGMENTATION VALVE, PRESSURE REGULATOR VALVE OF LEFT AIR CONDITIONING AN THE ICE PROTECTION VALVE IAW MM 36-1001, 21-31-01 AND 31-10-01 RESPECTIVELY, TESTS CORRECT.(K)
